# SDR AALA20121017012

- Difficulty date: October 17, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 36,969 hours, 17,592 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 201EDP11
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RDU -  INFLIGHT EWR-DFW.  CREW REPORTED RIGHT ENGINE INDICATION SYSTEM FAILED.  FLIGHT DIVERTED RDU LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED MULTIFUNCTION DISPLAY PANEL.  SYSTEM GROUND CHECK NORMAL OPERATION.
